# SDR 2006UALA00395

- Difficulty date: March 5, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 263 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 263 RBL 45, RT CREASE BEAM FLOOR ANGLE FWD END SPLICE ATTACH ANGLE DAMAGED DURING CREASE BEAM REPLACEMENT.  REPLACED ANGLE REF BACO DRAWING 65-45875 AND SRM 51-40-02.
